# SDR TX9Y20110928003

- Difficulty date: September 28, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 4 PYLON STA 286 BULKHEAD PER SB 747-54A2202 REV 01, 1EA 0.50 INCHES LONG CRACK WAS FOUND COMMON TO THE FRAME.  REPAIRED PER SR 1-1535936828.
